Skip to Main content Skip to Navigation
Journal articles

Graphs with large disjunctive total domination number

Abstract : Let G be a graph with no isolated vertex. In this paper, we study a parameter that is a relaxation of arguably the most important domination parameter, namely the total domination number, γt(G). A set S of vertices in G is a disjunctive total dominating set of G if every vertex is adjacent to a vertex of S or has at least two vertices in S at distance 2 from it. The disjunctive total domination number, γdt(G), is the minimum cardinality of such a set. We observe that γdt(G) ≤γt(G). Let G be a connected graph on n vertices with minimum degree δ. It is known [J. Graph Theory 35 (2000), 21 13;45] that if δ≥2 and n ≥11, then γt(G) ≤4n/7. Further [J. Graph Theory 46 (2004), 207 13;210] if δ≥3, then γt(G) ≤n/2. We prove that if δ≥2 and n ≥8, then γdt(G) ≤n/2 and we characterize the extremal graphs.
Complete list of metadatas

Cited literature [14 references]  Display  Hide  Download

https://hal.inria.fr/hal-01196847
Contributor : Coordination Episciences Iam <>
Submitted on : Thursday, September 10, 2015 - 3:17:08 PM
Last modification on : Friday, April 20, 2018 - 12:00:03 PM
Long-term archiving on: : Tuesday, December 29, 2015 - 12:00:49 AM

File

dmtcs-17-1-17.pdf
Publisher files allowed on an open archive

Identifiers

  • HAL Id : hal-01196847, version 1

Collections

Citation

Michael A. Henning, Viroshan Naicker. Graphs with large disjunctive total domination number. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2015, Vol. 17 no. 1 (in progress) (1), pp.255--281. ⟨hal-01196847⟩

Share

Metrics

Record views

116

Files downloads

1111